RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 1, Pages 89–101 (Mi mz1144)  

This article is cited in 12 scientific papers (total in 12 papers)

Optimality conditions in extremal problems with nonregular inequality constraints

A. F. Izmailov

Dorodnitsyn Computing Centre of the Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm1144

Full text: PDF file (210 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:1, 72–81

Bibliographic databases:

UDC: 517.977
Received: 22.09.1997

Citation: A. F. Izmailov, “Optimality conditions in extremal problems with nonregular inequality constraints”, Mat. Zametki, 66:1 (1999), 89–101; Math. Notes, 66:1 (1999), 72–81

Citation in format AMSBIB
\Bibitem{Izm99}
\by A.~F.~Izmailov
\paper Optimality conditions in extremal problems with nonregular inequality constraints
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 1
\pages 89--101
\mathnet{http://mi.mathnet.ru/mz1144}
\crossref{https://doi.org/10.4213/mzm1144}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1729079}
\zmath{https://zbmath.org/?q=an:1016.90074}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 1
\pages 72--81
\crossref{https://doi.org/10.1007/BF02674072}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000084461100009}


Linking options:
  • http://mi.mathnet.ru/eng/mz1144
  • https://doi.org/10.4213/mzm1144
  • http://mi.mathnet.ru/eng/mz/v66/i1/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Arutyunov, AV, “Conditions for a high-order extremum and tangent vectors at an abnormal point”, Doklady Mathematics, 64:3 (2001), 381  mathscinet  zmath  isi
    2. Arutyunov, AV, “Inverse function theorem on a cone in the neighborhood of an abnormal point”, Doklady Mathematics, 67:2 (2003), 149  mathscinet  zmath  isi
    3. A. V. Arutyunov, “Covering of nonlinear maps on a cone in neighborhoods of irregular points”, Math. Notes, 77:4 (2005), 447–460  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. Arutyunov, AV, “Necessary extremum conditions without making a priori normality assumptions”, Doklady Mathematics, 71:3 (2005), 442  mathscinet  zmath  isi  elib
    5. Arutyunov A., Pereira F.L., “Nondegenerate Necessary Conditions of Optimality for Problems Without Normality Assumptions”, 2005 44th IEEE Conference on Decision and Control & European Control Conference, Vols 1-8, IEEE Conference on Decision and Control - Proceedings, IEEE, 2005, 7302–7307  isi
    6. Avakov, ER, “Necessary conditions for an extremum in 2-regular problems”, Doklady Mathematics, 73:3 (2006), 340  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    7. Arutyunov, A, “Second-order necessary optimality conditions for problems without a priori normality assumptions”, Mathematics of Operations Research, 31:1 (2006), 1  crossref  mathscinet  zmath  isi  scopus  scopus
    8. D. Yu. Karamzin, “On necessary extremum conditions for finite-dimensional problems with inequality constraints”, Comput. Math. Math. Phys., 46:11 (2006), 1860–1871  mathnet  crossref  mathscinet
    9. E. R. Avakov, A. V. Arutyunov, A. F. Izmailov, “Necessary Conditions for an Extremum in a Mathematical Programming Problem”, Proc. Steklov Inst. Math., 256 (2007), 2–25  mathnet  crossref  mathscinet  zmath  elib  elib
    10. Arutyunov, AV, “Necessary optimality conditions for constrained optimization problems under relaxed constraint qualifications”, Mathematical Programming, 114:1 (2008), 37  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    11. Arutyunov, AV, “Necessary Optimality Conditions for Problems with Equality and Inequality Constraints: Abnormal Case”, Journal of Optimization Theory and Applications, 140:3 (2009), 391  crossref  mathscinet  zmath  isi  scopus  scopus
    12. Hernandez-Jimenez B. Osuna-Gomez R. Rojas-Medar M.A. Batista dos Santos L., “Generalized Convexity for Non-Regular Optimization Problems with Conic Constraints”, J. Glob. Optim., 57:3, SI (2013), 649–662  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:161
    Full text:49
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019